# SDR FDEA200903161443

- Difficulty date: March 16, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, PREVIOUS REPAIR FOUND LOCATED BTW FR 23 AND FR 24 BTW STGR 49 RT AND 52 RT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR EVALUATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING FEDEX EA 6-5310-77945, BECAUSE RIVETS WERE INSTALLED IN PLACE OF FASTENERS IN THE DOUBLER.  IN ORDER TO MAKE REPAIR CONFORM TO EXISTING FEDEX EA 6-5310-77945, RIVETS WERE REPLACED BY FASTENERS.
